# SDR UIEA2017060500939

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 8TJ162AAB1
- Part serial: 15458
- Condition: Erratic
- Location: Lt Engine N2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE N2 INDICATION FOUND ERRATIC ON EICAS DISPLAY DURING ENGINE RUN.  THE LT ENGINE N2 SENSOR WAS REMOVED AND REPLACED IAW AMM 77-12-02, REV 121.
